MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC BOLT FOR FEMORAL NECK SYSTEM 95MM LENGTH-STERILE; APPLIANCE,FIXATION,NAIL

WRIGHTS LANE SYNTHES USA PRODUCTS LLC BOLT FOR FEMORAL NECK SYSTEM 95MM LENGTH-STERILE; APPLIANCE,FIXATION,NAIL
Model Number 04.168.295S
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 01/01/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Event occurred on an unknown date in 2020.Complainant part is not expected to be returned for manufacturer review/investigation.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2020, a hardware removal and open reduction internal fixation (orif) with an intramedullary nail was performed due to sub-trochanteric femur fracture.The patient originally underwent surgery for displaced femoral neck fracture on (b)(6) 2020.At that time, the patient was treated with a femoral neck system.Patient subsequently slipped and fell at home on (b)(6) 2020 and sustained a comminuted sub-trochanteric femur fracture.The fns hardware was removed and the patient was implanted with femoral recon nail.This report is for one (1) bolt for femoral neck system 95mm length-sterile.This is report 2 of 5 for (b)(4).

Brand Name
BOLT FOR FEMORAL NECK SYSTEM 95MM LENGTH-STERILE
Common Device Name
APPLIANCE,FIXATION,NAIL
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key11195058
Report Number2939274-2021-00366
Device Sequence Number13644913
Product Code KTT
UDI-Device Identifier10886982274755
UDI-Public10886982274755
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
K172872
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 12/22/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number04.168.295S
Device Catalogue Number04.168.295S
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/22/2020
Initial Report FDA Received Date01/19/2021
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
5.0MM TI LOCKING SCR SLF-TPNG WITH T25 STARDRIVE; 5.0MM TI LOCKING SCR SLF-TPNG WITH T25 STARDRIVE; ANTIROTATION SCREW FOR FEMORAL NECK SYS 95MM; FEMORAL NECK SYSTEM PLATE 2 HOLE - STERILE
Outcome Attributed to Adverse Event Required Intervention;
Patient Age14 YR
Patient Weight154